MathSciNet Relay Station
MathSciNet bibliographic data
MR1249356 (94j:47062) 47D06 (34D05 34D20 34G10 47N20)
Latushkin, Yu.; Montgomery-Smith, S. Lyapunov theorems for Banach spaces. Bull. Amer. Math. Soc. (N.S.) 31 (1994), no. 1, 44–49.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement